Telecoms, Media & Technology is part of the Knowledge and Networking Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Key Sessions

Jennifer Anaya

Lightning Talk: Disrupt or Be Disrupted: A Call To Action

Ingram Micro

Will Harris

How to Leverage Social Media to Beat Everyone to the Sale

Willpower Consultation, on behalf of Verizon

Brett Kelsey

Customers Need a Better Security Architecture, Not Another Product

McAfee

Amy Bailey

Step up to UC&C With Coolhead, Google & RingCentral

Telarus

Tiffani Bova

But Do They Love It? The Customer Experience Imperative

Salesforce

6:00am 7:00am (60 mins)

Detox Yoga

Detox Yoga

Open to all attendees and exhibitors.

Location: Hilton Austin Skyline Pool Area

  • Bana Qashu - Senior Channel Manager, AVANT

7:30am 7:00pm (690 mins)

Registration

Registration Open

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4

7:30am 7:00pm (690 mins)

VIP Lounge sponsored by ScanSource and Intelisys

VIP Lounge sponsored by ScanSource and Intelisys

Located right outside the expo hall, the VIP lounge, sponsored by ScanSource and Intelisys, is the place where All Access and Conference & Expo passholders can go to sit down, catch up on email, or have a meeting. With computer and printer access, Wi-Fi, refreshments and charging stations, it's a great spot for a quick respite from the hustle and bustle!

8:00am 8:25am (25 mins)

Keynote Programming

Breakfast & Networking sponsored by Verizon

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

8:50am 9:05am (15 mins)

Keynote Programming

Lightning Talk: Disrupt or Be Disrupted: A Call To Action

The channel sales model is under attack, so we had better start working smarter. That’s the buzz on the street, anyway. But what does this blanket call to action mean for channel partners? As vice president of marketing for the world’s largest distributor, Ingram Micro Inc., Jennifer Anaya is challenging the headlines and championing companies to disrupt their thinking, change the conversation and create greater opportunity. Don’t strive to be disruptive — work to be indispensable. Think more about your customers and less about your competitors. Create a collaborative culture, capitalize on the connected economy and build out your ecosystem. Tell your story by sharing the successes of those you serve. These are just a few of the tangible takeaways Jennifer will share in this spotlight keynote.

Open to all attendees and exhibitors.

  • Speaker Jennifer Anaya - Vice President, Marketing, North America, Ingram Micro

9:05am 9:30am (25 mins)

Keynote Programming

How to Leverage Social Media to Beat Everyone to the Sale

One unspoken truth is skyrocketing companies to the top. Discover the secret and prevent getting crushed in the daily sales race.

Learn how to go beyond the likes, comments and shares with a social media strategy that converts social media into social selling.

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Speaker Will Harris - Managing Director, Willpower Consultation, on behalf of Verizon

9:55am 10:40am (45 mins)

Business Education Track

Beat the Skills Shortage by Thinking Differently

Talent — or lack of it — is the single biggest accelerant of or obstacle to growth. Too often, however, we can’t find the right person with the right skill set at the right time for the right price because the talent pool is becoming alarmingly shallow. In fact, the 2016 State of the CIO survey found that nearly two-thirds of respondents view this as an “existential threat” to their businesses.

As Marshall Goldsmith’s book notes, “What Got You Here Won’t Get You There.” We need creative thinking, fresh tactics and new strategies. We need disruptive thinking. We must consider “outside the box” ideas or learn to play with “no box” concepts — and that means moving away from deeply entrenched HR approaches. Join us as we explore ways to attract, engage and retain the talent to take your business to the next level. We will discuss:

  •  New tactics to find and attract better talent
  •  How to grow non-traditional tech talent
  •  Ways to gain access to undiscovered resources
  •  Talent investment as a retention strategy

Join us and dare to think differently!

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16A

  • Track Chair Buffy Naylor - Managing Editor, Channel Partners
  • Speaker Tim Hebert - Chief Client Officer, Carousel Industries

9:55am 10:40am (45 mins)

Cloud Education Track sponsored by 8x8, Inc.

Preparing Customers for a Harsh GDPR Reality

When the EU’s new General Data Protection Regulation (GDPR) goes into effect in May 2018, the compliance landscape will change dramatically. GDPR’s aim is to streamline EU laws to protect citizens’ data, and punitive fines will be imposed for missteps. Firms that sell to companies housing EU consumer data know they need to prep: A recent PwC pulse survey shows that 77 percent of U.S. multinational corporations will spend at least $1 million to achieve compliance before the deadline. Under the law, data protection officers become a mandated role — and they will need all the help they get in the short term. 

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16B

  • Track Chair James Anderson - Associate Editor, Channel Partners
  • Speaker Gary Southwell - VP & General Manager, Products Division, CSPi

10:30am 11:30am (60 mins)

VIP Events

VIP Session: AT&T Offers Channel Choice

Offering wireline, wireless, hosting and security services that integrate with your business solutions, AT&T helps you better serve your business customers. As a premier integrated communications company, we offer you choice and flexibility to work with a channel program that best suits your needs. There has never been a more exciting time in our industry than now. Join our VIP session to learn how you can build, grow and profit with the strength of AT&T

Separate registration required.

Of those who attend, one lucky channel partner will win a $250 AMEX gift card. Must be present to win.

Location: Level 4, Meeting Room 19A

10:30am 11:30am (60 mins)

VIP Events

VIP Session: The Customer Cloud Journey: Map Fast, Make an Impact

Your customers’ cloud strategies are evolving almost as fast as the supporting technology. As a trusted adviser, you need to be a step ahead -- or risk being left behind. Join us to learn how to extend your influence, position your firm as a thought leader and bring ongoing value to your customers.

Separate registration required.

Of those who attend, one lucky channel partner will win a $250 AMEX gift card. Must be present to win.

Location: Level 4, Meeting Room 12B

10:50am 11:35am (45 mins)

Business Education Track

Want Millennial Customers? Don’t Sell to Them

In a survey of 262 businesses by the Arketi Group, more than half of millennial respondents describe themselves as decision-makers for technology purchases. As this digital-native group becomes a larger proportion of the workforce, MSPs and other channel partners must adapt. Selling techniques that worked on Boomers won’t translate, and missteps are damaging — given high inherent loyalty among millennials, once lost, their business is difficult to recapture. 

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16A

  • Track Chair Buffy Naylor - Managing Editor, Channel Partners
  • Presenter Jennifer Anaya - Vice President, Marketing, North America, Ingram Micro
  • Presenter Beth Sautter - Senior Account Manager, Sequel Data Systems

10:50am 11:35am (45 mins)

Cloud Education Track sponsored by 8x8, Inc.

Public vs. Private Cloud: What’s the True TCO?

There are many debates on the merits and costs of public cloud versus private cloud deployments. In both instances, customers are charged for the ability to run workloads within the cloud. However, the way resources are allocated and consumed are different. With public cloud, users pay for the reservation or right to use virtual machines, while with a private cloud, they pay for the capacity of the cloud and the performance it provides.

In this session, we will discuss the reasons why partners must always compare the costs of public versus private cloud and review cost comparison metrics that will prove extremely valuable in your discussions with clients.

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16B

  • Track Chair James Anderson - Associate Editor, Channel Partners
  • Speaker Grant Kirkwood - Co-Founder/CTO, Unitas Global

12:10pm 12:35pm (25 mins)

Keynote Programming

Lunch & Networking

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

12:35pm 12:55pm (20 mins)

Keynote Programming

Customers Need a Better Security Architecture, Not Another Product

The information security industry is experiencing a serious efficacy dilemma. The tech landscape is fragmented, the volume and sophistication of attacks is on the rise, and we can’t seem to detect and contain malware before it wreaks havoc. The answer isn’t more product. It’s more smarts.

Join Brett Kelsey, McAfee’s chief technical strategist for the Americas, to learn how to meld protection, detection and correction in a product and services bundle. We’ll explain why helping customers develop a strategic architecture is the ultimate value-add and discuss where automation plays in a complex, talent-starved world.

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Speaker Brett Kelsey - Vice President & Chief Technology Strategist for the Americas, McAfee

12:55pm 1:02pm (7 mins)

Fastball

You Can’t Teach Experience: A Survival Guide presented by MicroCorp

You told us you want to hear about hot new products and services. Fastball delivers. Exhibitors get six minutes to pitch offerings launched within the past 90 days — and yes, we're timing them. At the end of each presentation, you can decide for yourself: home run or strike-out?

PRESENTATION

You Can’t Teach Experience: A Survival Guide

Speaker: Phil Keenan, President, Microcorp.

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Host Amy Bailey - Vice President of Marketing, Telarus

1:02pm 1:22pm (20 mins)

Keynote Programming

Step up to UC&C With Coolhead, Google & RingCentral

Unified communications is great. Unified communications & collaboration is better. By integrating productivity and collaboration capabilities into a UC solution, customers can rev up workflows and achieve greater business outcomes. In this keynote, we will share real-world examples that explain why UC&C is gaining C-level mindshare — and why you should be selling it now. Hear from RingCentral and Google on the productivity benefits of UC&C. Plus: Top Austin service provider Coolhead Tech will share its playbook for successfully bringing UC&C solutions to customers.

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Moderator Amy Bailey - Vice President of Marketing, Telarus
  • Speakers Christopher Alghini - President, CIO, Coolhead Tech
  • Eric Bohren - AVP Strategic Alliances, RingCentral
  • Dennis DeMeyere - Office of the CTO, Google Cloud

1:22pm 1:30pm (8 mins)

Fastball

Zombie Apocalypse Survival Kit With Polycom presented by Polycom

You told us you want to hear about hot new products and services. Fastball delivers. Exhibitors get six minutes to pitch offerings launched within the past 90 days — and yes, we're timing them. At the end of each presentation, you can decide for yourself: home run or strike-out?

PRESENTATION

Zombie Apocalypse Survival Kit With Polycom

Don’t miss this fun but informative Fastball segment. Polycom has developed powerful computing devices that look like phones but solve tough real-world issues. And to prove that Polycom’s VVX Desktop Phones aren’t “just a phone,” Darren Knapp will show us how Polycom will help during the ever-present danger of a Zombie Apocalypse.

Speaker: Darren Knapp, Manager of Strategy & Business Development, Polycom

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Host Amy Bailey - Vice President of Marketing, Telarus

1:30pm 1:50pm (20 mins)

Keynote Programming

But Do They Love It? The Customer Experience Imperative

All businesses want to grow sales beyond their initial client bases. The most important factor: a positive customer experience. It’s critical to a company’s brand and, ultimately, its bottom line. But old ways of engaging are failing — with the proliferation of technology and devices, the customer is smarter and more powerful. They now decide when and how they want to interact. Channel partners need to understand that while macro trends such as social, mobile, cloud, big data and IoT are forging a new era of engagement, consumers are ultimately far more disruptive than the technology itself. How will you help your customers — and your own firm — connect?

Salesforce’s Global, Customer Growth and Innovation Evangelist, Tiffani Bova, will address how companies of all sizes can create new business practices that leverage technology to strengthen customer relationships and accelerate sales and growth. Attendees will hear actionable takeaways on how to create a customer-centric business and long-lasting brand loyalty.

Open to all attendees and exhibitors.

Location: Level 4, Ballroom D

  • Speaker Tiffani Bova - Global Customer Growth and Innovation Evangelist, Salesforce

2:00pm 2:45pm (45 mins)

Security Education Track

Shining Light on the Dark Web

Most people have no idea that about 90 percent of internet content is inaccessible by standard browsers because it’s located in the deep web, where Google’s spider bots don’t venture. A subset of that is the dark web — where personal and corporate data is bought and sold, and organized crime and nation state actors operate. In this session, security expert Bryant G. Tow will explain how the dark web works, what it means to businesses and ways to manage the threat it could represent, including monitoring for caches of credentials that indicate compromise and possibly even rogue employees looking to sell intellectual property.

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16A

  • Track Chair Edward Gately - Contributing Editor, Channel Partners
  • Speaker Bryant Tow - Managing Partner, CyberRisk Solutions

2:00pm 2:45pm (45 mins)

Cloud Education Track sponsored by 8x8, Inc.

Security, Speed, Spend: Knocking Down Cloud Objections

Survey after survey show that customers who are still resisting cloud do so because of one or more of these factors: data security and regulatory worries, a lack of WAN capacity and/or concerns that costs will balloon out of control. How do you respond? Join us to get data and talking points to address all three objections and win over even the most skeptical cloud holdouts.

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16B

  • Track Chair James Anderson - Associate Editor, Channel Partners
  • Panelists Charles Reyes - Principal Solutions Architect – Sales Engineering, Windstream
  • Sanjay Srinivasan - Chief Artchitect, VP, Vonage
  • Bill Wohnoutka - Vice President Sales, Security Solutions, Level 3 Communications

2:45pm 4:15pm (90 mins)

VIP Events

VIP Session: Selling Today's Hottest IT Solutions: SD-WAN, Security, IaaS, Hyperscale and UCaaS

Join Drew Lydecker and AVANT in what they do best: channel sales enablement! Drew and a panel of experts will discuss what the hottest trends are in IT and why, and how to best prospect, qualify and close IT business. The session will include a review of the latest trends, case studies and sales advice to accelerate your business.

Separate registration required.

Of those who attend, one lucky channel partner will win a $250 AMEX gift card. Must be present to win.

Location: Level 4, Meeting Room 12B

2:45pm 3:45pm (60 mins)

VIP Events

VIP Session: The “Million Dollar Question” That Can Change the Trajectory of Your Business

Whether a financial institution, retail vendor, health care organization, technology company — or anything in-between — your customers share a common business objective: to work smarter, faster and more efficiently than ever before. In fact, their future depends on it. Successful organizations are finding ways to leverage their IT systems, and the massive amounts of data they’re collecting, to drive new revenue streams. But if your customers are like many of the companies we talk to, they’re straddling two worlds — they’ve got one foot in legacy and one foot in the cloud. They’re struggling to deliver the speed and agility stakeholders want while maintaining the resilient and stable IT environments they need to make everyday business happen. They’re struggling to integrate cloud resources with the mix of legacy applications, infrastructures and cloud deployments they already have. They’re under pressure to provide data, technology and analytics to move applications to the cloud to support a transformative digital strategy.

Join our VIP session to learn about the Million Dollar Question that will change the conversation you’re having with customers — and lead you to your next big opportunities.

Separate registration required.

Of those who attend, one lucky channel partner will win a $250 AMEX gift card. Must be present to win.

Location: Level 4, Meeting Room 19A

3:00pm 3:45pm (45 mins)

Security Education Track

Ransomware Rescue: How to Use an Isolated Backup to Restore Data

In this session we will walk through the process of setting up isolated backups that can protect customers even when ransomware hits. We’ll discuss how various DRaaS providers protect data and show exactly how to restore systems after an attack.

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16A

  • Track Chair Edward Gately - Contributing Editor, Channel Partners
  • Speaker Edward Haletky - Principal Analyst, Author, Entrepreneur, TVP Strategy

3:00pm 3:45pm (45 mins)

Cloud Education Track sponsored by 8x8, Inc.

Selling Application and “as-a-Service” Clouds: Make Money Moving up the Stack

Congratulations! You’ve migrated most of your client base to Office 365 and are on track with SD-WAN and DRaaS. Now what? Join us for a discussion on selling enterprise application-based cloud services such as SAP Hana and Oracle, the systems businesses rely on to run their mission critical data services. We’ll also discuss other products found further up the stack — like BI and security-as-a-service — that are lucrative for you and invaluable to customers.

All Access pass or Conference & Expo pass required to attend this session.

Location: Level 4, Meeting Room 16B

  • Track Chair James Anderson - Associate Editor, Channel Partners
  • Moderator Jo Peterson - Vice President, Cloud Services, Clarify360
  • Panelists Tina Gravel - SVP Global Channels, Cyxtera
  • Jasmina Muller - Area Vice President, CenturyLink Channel Alliance
  • Chris Peters - Global Channel Chief, 8x8, Inc.
  • Carmen Sorice III - Senior Vice President, Global Channels, Sungard Availability Services (Sungard AS)

4:00pm 7:00pm (180 mins)

Expo Hall

Expo Hall Open

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4

4:00pm 7:00pm (180 mins)

Expo Hall

Cloud Computing Lab sponsored by Pax8

Introduced last year, the Cloud Computing Lab proved to be an instant hit with partners. Excitement will only increase this year as partners continue to broaden their cloud offerings. Come see great new ways you can cash in on cloud services.

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4, Booth 1431

4:00pm 7:00pm (180 mins)

Expo Hall

Cloud Service Provider Pavilion sponsored by Veeam Software

Reselling cloud services is part of every agent’s portfolio. Now, forward-looking partners are pulling together cloud services stacks to empower customers and make themselves indispensable. Our new CSP pavilion is the place to learn about the tools you need to grow your own cloud services bundles.

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4, Booth 831

4:00pm 7:00pm (180 mins)

Evolution Hub sponsored by Star2Star Communications

Evolution Hub LinkedIn Headshots

Did you know LinkedIn members with a professional photo get up to 21 times more profile views and up to 36 times more messages? Increase your personal brand profile with help from Mojo Marketing. Stop by the Evolution Hub to receive a professional headshot.

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4, Booth 1031

4:00pm 7:00pm (180 mins)

Evolution Hub sponsored by Star2Star Communications

Evolution Hub Spotlight

Our video wall is your spot to share experiences: Give a testimonial to your favorite supplier. Reveal your top tip for getting the most out of a Channel Partners event, or just say thanks to colleagues for another great year. We’ll capture it all.

Open to all attendees and exhibitors.

Location: Level 1, Exhibit Hall 4, Booth 1031

4:00pm 7:00pm (180 mins)

BCM One Technology Lounge

BCM One Technology Lounge

The BCM One Technology Lounge is moving to the show floor for Austin!  Experience the technologies that will empower your customer deals with collaborative modern solutions.  Talk to BCM One about key solutions including cloud optimization, technology expense optimization, SD-WAN, Microsoft Office 365 and unified cloud communications. 

Visit the BCM One Technology Lounge to enjoy a drink at our bar and speak with subject matter experts. 

Technology Lounge Location: Level 1, Exhibit Hall 4, Booth# 1307

6:30pm 7:45pm (75 mins)

Networking

360° Awards Networking Reception

Cap off your first day at Channel Partners Evolution with our CP360° awards reception at the Reverbery @ The Hilton Austin. The awards presentation will take just a few minutes, and you’ll hear about some of the great service your peers have provided to their clients. The rest of the time is yours to network, have some drinks and food, and enjoy the upbeat atmosphere.

Open to all attendees. Separate registration required.